69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole joint problems and teeth problems now!

2 REPLIES 2
Torquay
Member

Re: Letrozole joint problems and teeth problems now!

Thank you Sue C, but I do see on the osteoporosis website that teeth problems can be the first sign of osteoporosis, watch this space I have an emergency dental appointment today and GP appt in 10 days to get everything checked out.

Sue C
Community Champion

Re: Letrozole joint problems and teeth problems now!

Hi

I've been on letrozole for 5 months now and do get joint stiffness and the tingling and numbness in fingers. However, I did have a check up last week at the dentist and my teeth are still in very good condition. The dentist said there was no correlation with cancer treatment and oral health. So when I went home i was interested to see if there was any research on letrozole and teeth. And there is only a tiny tiny possibility that it could affect teeth. If you look at all the side effects on letrozole, its never mentioned.

Hope this helps x

Torquay
Member

Letrozole joint problems and teeth problems now!

Hi I have been trying hard to keep taking the Letrozole as its the 4 th drug they have tried me on. I get joint pains in my fingers, hands and  shoulders. To be fair I already had had a knee replacement before the breast cancer and have just had my other knee replaced and now my hip needs replacing! All of a sudden my teeth have started breaking, just had the 4 th break, my teeth have been great all my life.

i know there is a link with oestrogen and osteo arthritis. But am wondering if anyone else is on Letrozole 

And having teeth problems? 

I have made an appt with my GP to ask if there is any link with my teeth and joints starting to fall apart and taking Letrozole.